back to author index
   
title:
 
Analysis of Non-Linear Recurrence Relations for the Recurrence Coefficients of Generalized Charlier Polynomials
publication:
 
JNMP
volume-issue:   10 - Supplement 2
pages:   231 - 237
ISSN:
  1402-9251
DOI:
  doi:10.2991/jnmp.2003.10.s2.19 (how to use a DOI)
author(s):
 
Walter VAN ASSCHE, Mama FOUPOUAGNIGNI
publication date:
 
December 2003
abstract:
 
The recurrence coefficients of generalized Charlier polynomials satisfy a system of nolinear recurrence relations. We simplify the recurrence relations, show that they are related to certain discrete Painlevé equations, and analyze the asymptotic behaviour.
copyright:
 
© The authors.
This article is distributed under the terms of the Creative Commons Attribution License 4.0, which permits non-commercial use, distribution and reproduction in any medium, provided the original work is properly cited. See for details: https://creativecommons.org/licenses/by-nc/4.0/
full text: